RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 1, Pages 94–104 (Mi tvp3552)  

This article is cited in 1 scientific paper (total in 1 paper)

Goodness-of-Fit Test for Generalized Urn Models Based on Divisible Statistics

A. F. Ronzhyn


Full text: PDF file (1672 kB)

English version:
Theory of Probability and its Applications, 1988, 33:1, 86–95

Bibliographic databases:

Received: 03.09.1985

Citation: A. F. Ronzhyn, “Goodness-of-Fit Test for Generalized Urn Models Based on Divisible Statistics”, Teor. Veroyatnost. i Primenen., 33:1 (1988), 94–104; Theory Probab. Appl., 33:1 (1988), 86–95

Citation in format AMSBIB
\Bibitem{Ron88}
\by A.~F.~Ronzhyn
\paper Goodness-of-Fit Test for Generalized Urn Models Based on Divisible Statistics
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 1
\pages 94--104
\mathnet{http://mi.mathnet.ru/tvp3552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939991}
\zmath{https://zbmath.org/?q=an:0714.62038|0658.62060}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 1
\pages 86--95
\crossref{https://doi.org/10.1137/1133008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T236600008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3552
  • http://mi.mathnet.ru/eng/tvp/v33/i1/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kolodzei, “A theorem on the probabilities of large deviations for decomposable statistics that do not satisfy Cramér's condition”, Discrete Math. Appl., 15:3 (2005), 255–262  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:111
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020